MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,W/850CC CANISTER

Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,W/850CC CANISTER
Catalog Number HCS7001
Medical Device Problem Codes Decrease in Suction (1146); Mechanical Problem (1384); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when we arrived at the client's home to set it up for them and turned it on, we quickly noticed it wasn't sucking at all and then noticed the gage was not rising either.I've detached and reattached all tubes in hopes that would make a difference but even with no tube connections it should still have suction.".
 
Additional Manufacturer Narrative
The account reported finding "no suction"; the customer stated that after the unit was turned on, "it wasn't sucking at all" and "the gage was not rising either." medline quality received one unit for investigation, visually inspected the sample and it appeared to be in fair condition; the sample powered on, and when the unit was turned to maximum, the pressure was 100 mmhg, which does not meet product specifications.The reported problem was confirmed, and when the sample was opened to check for internal damages and defects, it was observed that there is a loose piston.Based on the sample and complaint details the root cause is considered to be a vendor product issue relating to the manufacturing process; the quality team will monitor this issue for trending purposes, the complaint has been provided to the vendor for further evaluation, manufacture/vendor investigation has been received, and reportability has not changed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ASPIRATOR,SUCTION,W/850CC CANISTER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50850007
Report Number1417592-2026-47229
Device Sequence Number9553720
Product Code BTA
UDI-Device Identifier10193489036381
UDI-Public10193489036381
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K203135
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS7001
Device Lot Number6462406
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/17/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown